# SDR MALA020602

- Difficulty date: October 6, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT NR 3260, AIR STAIR WOULD NOT COME DOWN, LOCKED IN THE UP POSITION.  MAINTENANCE CHECKED DOOR OPERATION SEVERAL TIMES, COULD NOT DUPLICATE.  RETURNED TO SERVICE.
